# SDR P5CA9500742

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIRING NR 4 STRUT FORWARD.  REPAIRED PER BOEING SRM.
